# SDR AXSA192WA102609

- Difficulty date: October 26, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N192WA
- Make and model: Beech 99
- Aircraft serial: U152
- System (JASC): 2450 · AC Power Distribution System
- Part: Diode
- Part number: 70H10
- Condition: Shorted
- Location: Electrical Sys
- Part time: 43,485 hours, 47,910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING A CHECK RIDE POWER TO THE LT BUS FAILED, THE NR 1 INVERTER FAILED AND THE LANDING GEAR WOULD NOT EXTEND.  THE PILOTS LOWERED THE LANDING GEAR MANUALLY USING THE EMERGENCY CHECKLIST AND LANDED IN MHT WITHOUT INCIDENT.  MAINTENANCE EVALUATION DISCOVERED A DIODE SHORTED OUT AND BURNED THROUGH AND MELTED TERMINAL RING AT THE HEAD SINK FOR DUAL BUS DIODES.  ALSO DISCOVERED BOTH CURRENT LIMITERS OPEN ON LT BUS CAUSING TOTAL LOSS OF POWER TO ALL SYSTEMS ON THE LT BUS.  REMOVED AND REPLACED BOTH CURRENT LIMITERS, DIODE, RING TERMINAL AND HEAT SINK PLATE.  PERFORMED OPERATIONAL TEST OF ALL REQUIRED SYSTEMS INCLUDING GEAR SWINGS AND INVERTER TESTS.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
